Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Welchol

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 10-18-2003, 05:00 AM
Vivian Herzog
Guest
 
Posts: n/a
Default side effects

<br> I got terrible pains from lipitor then went on zocar. The muscle and joint pains got worse.I went off of it in March of 2003 and still have shoulder pains as of 10-17-03.I started on welchol 2 months ago and about 2 weeks ago started to have severe back knee and leg pains,never thinking it could be from the welchol. Also I have not been sleeping well and this morning I was still awake. 4-30 am. I read e-mail letters from people who have the same pains and insomnia. I am not going to take any more of it!!!!!!!!
Reply With Quote
  #2  
Old 09-26-2005, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

Welchol does not work in the bloodstream and is not absorbed. The side effects tend to lessen because of this. It is by far the SAFEST of all the cholesteral drugs out there because it isn't absorbed. Hope that helps.
Reply With Quote
  #3  
Old 12-02-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default myalgia too

I have had a siimilar experience. Bad muscle spasms on zocor so I was put on welchol. Doc said it wouldn't have same effect. Wrong! muscle spasms weren't as bad as on zocor but still painful. Now I'm supposed to try provachol--I'm afraid to take that first pill...but I guess I'll give it a try. I know how you feel.
Reply With Quote
  #4  
Old 12-03-2005, 06:00 AM
Kay
Guest
 
Posts: n/a
Default Welchol

I have been on Welchol for about 3 months and feel tired all the time and have worsening hip pain and wondered if related. Also I don't sleep well. Not sure what to do. Could not take Lipitor...memory and pain problem too.
Reply With Quote
  #5  
Old 12-03-2005, 06:00 AM
TB
Guest
 
Posts: n/a
Default Welchol

<br>I am having increasing back pain and muscle fatigue since being on Welchol the last several months. Also, I get severe cramps in my legs from time to time.
Reply With Quote
  #6  
Old 09-12-2007, 02:42 PM
Unregistered
Guest
 
Posts: n/a
Default WelChol

Pat<br>I too am having worsening hip pain and cannot sleep well at all.I thought it might be from the effects from ALL the statins plus Zetia. This just makes me feel awful. I couldn't take all the others and maybe I am not able to take the WelChol either. I am having severe fatigue in my muscles also. I have trouble opening a cap on a water bottle. Can anything else help? I have had it.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
side effects Unregistered Colazal 10 12-07-2011 05:29 PM
Side effects Unregistered Benicar 2 02-07-2008 07:00 PM
side effects Joe Colella Avodart 0 12-03-2005 06:00 AM
side effects Gene Benicar 0 12-03-2005 06:00 AM
Side effects Dr.Schonfeld Visudyne 0 12-03-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:28 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.